# SDR 04FDEA02166

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA37777
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL FWD PRESSURE BULKHEAD ACCESS DOOR 115AZ INSIDE BOTTOM CORRODED.  REMOVED AND REPLACED INTERCOSTALS IAW SRM 51-31-01 AND SRM 51-35-01 ON N/R N00743 AT MAE.
